# SDR AALA201712119031

- Difficulty date: December 8, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 51,625 hours, 24,524 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT LEFT DOOR 2L SHOWING DISARMED, INTERMITTENT ARMED DISARMED. RESET CABIN DOOR PRESS LIGHT PER TSM 52-70-02.
